Can Fibromyalgia cause you to have a rash that looks similar to a cold sore on

Discussion in 'Ask the Doctor' started by Sharynlynn66, Sep 12, 2014.

  1. Sharynlynn66

    Sharynlynn66 Member

    I went to the doctor's office this morning because I have this weird looking rash. I have three big red splotches on my front upper chest I have quiet a few splotches on both arms and on my upper thighs all the way down to my knees. My wrists hurt when I turn anything and my knees ache off and on and the foot I broke is red and a little sore. I mean a ache all over as usual but now I have this rash on top of it all. The doctors where stumped as usual I tend to bring that clinic all kinds of weird stuff from time to time. But I was just wondering if maybe just maybe I was having a REALLY BAD FLAIR UP and having this rash here and there is just a way for my body to detox itself or something? I REALLY NEED ANSWERS TO THIS because it is driving me crazy! I am a 47yr old women that has 4 children ages 27,25,21 and 16 and a son-in-law who is 25. My husband works over seas in Africa for 6 weeks and then comes home for 14 days at a time. We have our oldest daughter and her 3 boys living with us. She's never been married, her kids ages are 7,4, and 15months! The daughter that is married lives in Tucson but is constantly needing our help with monies? The stress I am under is VERY HIGH! I was hoping that this was just a flair up? Can you sh'ed some light on this subject for me PLEASE? Oh yeah I forgot to mention I babysit my grands while my daughter travels 45 min to her job and works her 4 or 7 hrs and then its another 45 min drive for her to return home. I am also TRYING to get my schooling done for my own dream business of Billing and Coding in which I haven't been able to get back to in months! Then my 16yr old just decided she would not return to her high school because of bullying that is going on and all the drama it has brought her. She is a junior this year so she is going to go online until she is ready to go back if she ever does decide to go back? I deal with ALL of this mainly ALONE . Don't get me wrong I talk with my better half everyday but there isn't much he can do about things while being over there? When he is home of course he deals with things but as usual all the problems wait for him to leave again once he is on his way back then the drama and problems begin when I am alone again. I hope you do get back to me soon I REALLY would like to know what I could do about this if anything? The doctors decided to test me for things like LUPUS? I am kind of scared at one point but then I am not I am just bothered by all the itching and burning that is going on and all the muscle aching too. I do take a pain med, antidepressant, and adderall for Adult ADD due to the lack of sleep I get and also I was taking a muscle relaxer too but I quit taking the relaxer I worried about taking to many things at once? The pain pill is a extended release so I only take one a day and I take only one dose of adderall a day and a one a day antidepressant and I have taken this medication this way for almost a year now with no problems? If you need to see the rash I will have one of my daughters help me get a good pic of the rash and send it to you. Just let me know okay?
    Thank You
    Signature : Sharyn
    Last edited by a moderator: Sep 13, 2014
  2. znewby

    znewby Member

    I think that rashes can also relate to detox. I got a pronounced rash on my ankle the very day I detoxed with detox1 from Byron White. I really reacted to that detox because I guess I was pretty toxic. it is no longer a problem for me to take that herbal formula.
    Just be sure you do not have lyme disease.
  3. lkk

    lkk Member

    I'm having trouble with a serious case of dermatitis on my arms and legs. It's excruciatingly itchy, and at times after scratching I get welts and hives. I've seen my doctor, naturopath, functional medicine doctor, and am now consulting a skin specialist who has sent of a dna swab for testing. It's been going on for over 6 months.
    Whilst researching withdrawal from Cymbalta, I came across the 'consult your doctor immediately if any of the following occur' side effects of skin rash, welts, hives. Why has my own doctor not considered Cymbalta as the cause of my skin problem?
    I've developed a theory that because I've cleaned up my diet considerably over the past 12 months, my gut absorption has improved and sensitivity to toxins has increased. My skin is attempting to detox the Cymbalta.
    I started the taper off from the Cymbalta yesterday. Went from 60 to 30mg without symptoms. Took 30mg again this morning, and am really short-fused and cranky today. Also feeling on the verge of tears.
    I haven't noticed any change in my skin yet, but hoping that dropping my dose will improve it.
    Is this skin issue a common problem for fibro sufferers? And is it more common if they are taking Cymbalta?
    Am I on the right track here? Can you recommend anything else to get this skin issue sorted?
  4. Iyogaprops

    Iyogaprops Member

    Hi Sharyn,
    Switching to a natural and healthier lifestyle can bring improvements on your condition. You're at an age when you can really benefit from detoxification and natural healing methods. The body responds well to natural options. I guess it's really important to take options that allow the body to process naturally.
  5. Alyssa-Admin

    Alyssa-Admin Active Member

    I am considering detoxing myself. I am off all my meds for pain. I use herbal remedies to help me in that area. And I will be trying some ProHealth products, so I am back on track with the RIGHT things going into my body instead of things that are toxic. It is good that you are being tested for Lupus to rule that least there IS a test for that! In saying all of this, one of the (over 200) symptoms of Fibro is indeed a rash and itchy skin. Obviously it is good that your doctor is investigating...have they at least given you something like a steroid cream to put on it? What about lanacaine lotion?? Would you consider gong to a naturopath or a functional medicine doctor? Thing is, bottom line is you want to know what is causing could even be food intolerances like dairy and bread. A.x
  6. Tara365

    Tara365 Member

    Hi, I am new here. I have had some really yucky skin conditions that were never successfully diagnosed. They had pretty much cleared up over time and on their own, but it took a long time. I recently stopped eating wheat and dairy and my skin hasn't been this good in several years. It was a bit of a difficult transition, diet wise, but I feel that it was worth it.